# SDR ASAA2022112840984

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,675 hours, 15,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN VICINITY OF OVERWING EXITS INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY EXIT POWER SUPPLIES M1694 & M1695 & INSTALLATION TEST GOOD IAW B737-800 AMM 33-51-06-960-806.
